# SDR DL757972185

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 257204896
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMERG FLASHLIGHT INOP.  REPLACED EMERG FLASHLIGHT PWR.  UNIT OPN CKS NML.
